# SDR FDEA200909013209

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PTF SECTION 46 RT CREASE BEAM MOD, PRODUCTION FOUND A  MISMATCH INBD TO OUTBD BETWEEN THE CREASE BEAM INNER CHORD AT THE PRODUCTION SPLICE AT APPROX STA 1628, RBL 63.  A REPAIR WAS ACCOMPLISHED AT STA 1590-1628, RBL 63, CREASE BEAM INNER CHORD, DUE TO THE DISCREPANCY EFFECTING THE PTF MOD, WORKED ON MOD W/C 118350449EZ2R04 AND MAE EA 757-5365-16-F2241, REV-, THIS N/R IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
